Skip to content
My WebMD Sign In, Sign Up
NSAIDS allergy
avatar
Anon_235635 posted:
I have had a very bad allergic reaction to Ibuprofen and wound up in the hospital with shock. I cannot take any of the NSAIDS and I have arthritis. The only OTC I can take is tylenol. Is there a way to determine why this happened?
Reply
 
avatar
sgbl88 responded:
Could you discribe your reaction please. Some NSAID "allergies" may be treatable. You may want to see an allergist to see if yours can be treated.

Take care and God bless
Sonya
Jeremiah 29:11 For I know the thoughts that I think toward you, saith the LORD, thoughts of peace, and not of evil, to give you an expected end... Ye shall seek me, and find [me]


Helpful Tips

Eczema CareExpert
Emerging research has shown that skin barrier dysfunction plays a central role in atopic dermatitis. Both the involved skin and even the ... More
Was this Helpful?
24 of 34 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center